MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Model Number 13920000
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a button/keypad (abb tactile cng/unresponsive) issue.It was reported that the audio bolus button was under-responsive.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect boluses which may result in over or under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 31-jan-2020 with the following findings: during testing, the audio bolus button was found to respond appropriately.The audio bolus button was removed and there was no evidence of moisture or intermittent conditions.The original complaint of audio bolus button under response issue was unable to be duplicated during investigation.There was no defect found.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key9552734
Report Number2531779-2020-00007
Device Sequence Number18927913
Product Code OYC
UDI-Device Identifier10840406103106
UDI-Public10840406103106
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number13920000
Device Catalogue Number13920000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Was the Report Sent to FDA? Yes
Device Age27 MO
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight176